# SDR SIMA20131129008

- Difficulty date: November 29, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 24,017 hours, 20,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD BELLY EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOOT THE LT FWD BELLY EMERGENCY LIGHT INOPERATIVE IAW EMB145 FIM 33-50-00-810-804-A.  FOUND CONNECTOR TO NR 1 EMERGENCY POWER SUPPLY NOT CONNECTED CORRECTLY.  RESEATED THE CONNECTOR TO THE NR 1 EMERGENCY POWER SUPPLY IAW EMB145 FIM 33-50-00-810-804-A.  SYS CHECKED GOOD IAW EMB145 AMM 33-50-00-700-801-A.
